

# **ID-CON 2022**

## 1<sup>st</sup> ANNUAL CONFERENCE

of

### **Infectious Diseases Academic Activities (IDAA)**

All India Institute of Medical Sciences, Jodhpur In Collaboration with

# **CIDS Jodhpur Chapter**

27<sup>th</sup> August 2022 – Pre-Conference Workshop 28<sup>th</sup> August 2022 – Conference

# Theme:

Bacterial Infections – Hopes & Hurdles

Venue:

Auditorium, AIIMS Jodhpur

Workshop on ID-ABC of Antibiotics

Quiz Team of 2 – One SR & one JR



#### **Patron**

Prof Sanjeev Misra
Director & CEO, AIIMS Jodhpur

#### **Co-Patrons**

Prof Arvind Mathur Director ACMERI

Prof Kuldeep Singh Dean Academic, AIIMS Jodhpur

#### **Organising Chairperson**

Prof Mahendra Kumar Garg Medical Superintendent AIIMS Jodhpur

#### **Organising Secretary**

Dr Gopal Krishana Bohra Additional Professor AIIMS Jodhpur

#### Joint - Organising Secretary

Dr Deepak Kumar Associate Professor AIIMS Jodhpur

#### **Co-Organising Secretaries**

Dr Vibhor Tak Dr Abhishek Purohit Dr Naresh Kumar Midha Dr Durga Shankar Meena

#### **Organising Committee**

Dr Pradeep Kumar Bhatia

Dr Pankaj Bhardwaj

Dr Manoj Kamal

Dr Nikhil Kothari

Dr Maya Gopalakrishnan

Dr Bharat Kumar

Dr Satyendra Khichar

Dr Amit Kumar Rohila

Dr Shivang Sharma

Dr Subhashree Samantaray

Dr Akshatha R

Dr Santhanam N

Dr Neetha TR

Dr Yash Khatod

Dr Navdeep Kaur

Dr Vijaya Lakshmi Nag

Dr Sneha Ambwani

Dr Ravisekhar Gadepalli

Dr Sarika Prabhakar Kombade

Dr Vidhi Jain

Dr Kumar S Abhishek

Dr Jagdish Prasad Goyal

Dr Daisy Khera

Dr Prawin Kumar

Dr Varuna Vyas

Dr Aliza Mittal Dr Siya Ram Didel

Dr Lokesh Saini

For further details Please contact **Dr Gopal Krishana Bohra**+91-95877-77231

E-mail: idcon2022@gmail.com

### **Pre-Conference Workshop**

ID: ABC – Infectious Diseases – Antibiotics, Bacteria & Core Concepts

Time	Торіс	Presenter			
3.30pm onwards – Registration & Demo					
Track – Into the basics					
4.00-4.30 pm	Basics of Microbiology – GNB, GPB & Sample collection	ology – GNB, GPB & Sample collection Dr. Durga Shankar			
4.30-4.45 pm	Sample collection Exercise	Dr Shivang Sharma			
4.45-5.15 pm	Basic of Pharmacology of Antimicrobials	Dr. Naresh Midha			
5.15-5.30 pm	PK-PD in Clinical Practice	Dr. Akshatha R			
5.00-5.30pm	Interpretation of Culture report, MIC & Drug resistance pattern & Antibiogram	Dr. Deepak Kumar			
5.30-5.45 pm	MIC Exercise	Dr.Neetha T R			
5.45-6.00 pm	Right drug – For Right Bug	Dr. Subhashree Samantaray			
Tea break – 15 min					
	Track – Diving into the Clinical Practice				
6.30-7.30 pm	Small group discussion – Case based approach	Group 1 Dr Gopal Krishana Bohra Dr Vibhor Tak Dr Shivang Sharma Dr Subhashree Samantaray Group 2 Dr Deepak Kumar Dr Naresh Midha Dr Akshatha R Dr Santhanam N Group 3 Dr Durga Shankar Dr Vidhi Jain Dr Neetha T R Dr Yash Khatod			
Gala Dinner – 8.30 pm onwards					

# **CONFERENCE – 28<sup>th</sup> August 2022**

### Theme – Bacterial infections – Hopes & Hurdles

Time	Topic	Pres	enter		
	Registration - 8.00-9.00 am				
Super-Bugs - ID Quiz – Preliminary round – 8.30 – 9.00 am					
Inauguration - 9.00-9.15 am					
	Welcome Address – 9.15-9.30 a	am			
9.30 -9.50 am	Surviving Sepsis – An update	Dr Gopal Krishana Bohra			
	Track – GNB infections				
10.00-10.20 am	Tackling the superbugs – CRE & DTR Pseudomonas	Dr Senthur Nambi			
10.30-10.50 am	Tackling the superbugs – CRAB	Dr Priscilla Rupali			
Tea break – 10 min					
Track – GPC infections					
11.00-11.20 am	Practical approach in management of Enterococcal infection	Dr Neha Gupta			
11.30-11.50 am	Improving outcomes in MSSA & MRSA infections	Dr Deepak Kumar			
	Track – Beyond antibiotics				
12.00 -12.20 pm	Current & future options for bacterial infection management	Dr Pallab Ray			
	Track – Mind bogglers				
12.30-1.30 pm	ID Bug bowl – A case-based discussion	Case Moderators: Dr Naresh Midha Dr Durga Shankar Dr Akshatha R	Panelists: Dr Senthur Nambi Dr Priscilla Rupali Dr Ravikant Porwal		
	Lunch break – 30 minutes				
	Poster presentation 1.30 – 2.00	pm			
	Oral Presentations – 2.00– 3.00	pm			
	ID in practice				
3.00-3.20 pm	Piptaz vs Carbapenem in Third generation cephalosporin resistant Enterobacterales Infections	Dr Ayesha Sunavala			
3.30-3.50 pm	PK-PD for Clinicians	Dr Sumit Rai			
Super-Bugs - ID Quiz – Stage Round – 4.00 – 5.00pm					
Prize Distribution & Vote of thanks – 5.00-5.30pm					



#### We are happy to announce Oral case presentation, Poster presentation & Super bugs – ID Quiz

	Oral case presentation	Poster Presentation	Super-Bugs – ID Quiz	
Eligibility	ID Fellows (DM, PDF, FNB,	ID Fellows (DM, PDF, FNB)	ID Fellows (DM, PDF, FNB)	
	Institutional fellows)	Post graduate students of	Post graduate students of	
		Microbiology, Medicine,	Microbiology, Medicine,	
		Tropical Medicine,	Tropical Medicine, Paediatrics,	
		Paediatrics, Respiratory	Respiratory Medicine, Critical	
		Medicine, Critical care	care medicine	
		medicine		
	Must be registered for the conference			
Last date	7 <sup>th</sup> August, 2022	7 <sup>th</sup> August	15 <sup>th</sup> August	
for				
submission				
Submission	https://forms.gle/	https://forms.gle/	https://forms.gle/	
Link	zAuYEh4mxbGkyrKU9	SZhP51rJgQhjiE8b8	cxPWkzhSfKyK6w8t9	

#### **REGISTRATION DETAILS**

Registration link: <a href="https://form.jotform.com/221582589164060">https://form.jotform.com/221582589164060</a> Payment must be done to:

UPI ID - infec91163@barodampay Account No- 18720100028202

IFSC Code - BARBOINDJOD (5th character is zero)

Account Name – Infectious Diseases Academic Activities

Payment can be done through NEFT or Bank transfer or Google pay (payment to bank account)

Please send payment details to <a href="mailto:idcon2022@gmail.com">idcon2022@gmail.com</a>

After the confirmation of registration details & payment a confirmation mail will be sent along with Registration Number

**UPI ID for payment** 



UPI ID - infec91163@barodampay



### **REGISTRATION**

Registration Category	Registration before August 15th	Registration after August 15 <sup>th</sup> or On Spot
Residents/ Fellows (Conference on 28 <sup>th</sup> )	Rs 1000	Rs 1500
Faculty (Conference on 28 <sup>th</sup> )	Rs 1500	Rs 2000
Residents/ Fellows (Conference + workshop)	Rs 1500	Rs 2000
Faculty (Only Conference)	Rs 1500	Rs 2000
Faculty (Conference + workshop)	Rs 2000	Rs 2500

With regards, Organising team

Dr Gopal Krishana Bohra Ph no. +91 9587777231

For any other queries or difficulty in registration please contact

Dr Deepak Kumar

+91 9116396922

